# SDR AALA20050567

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY FLOOR LIGHTING BETWEEN ROWS 19 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR EMERGENCY FLOOR LIGHTING BETWEEN ROWS 19 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
